Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Fourier series coefficients for powers of the Jacobian elliptic functions


Author: Ayşe Kiper
Journal: Math. Comp. 43 (1984), 247-259
MSC: Primary 33A25
MathSciNet review: 744934
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Fourier series expansion coefficients for the Jacobian elliptic functions $ {\text{sn}^m}(u,k)$, $ {\text{cn}^m}(u,k)$ and $ {\text{dn}^m}(u,k)$, with $ m \geqslant 1$, are studied. Two-term recurrence formulae are obtained and some of the coefficients are tabulated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A25

Retrieve articles in all journals with MSC: 33A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1984-0744934-6
PII: S 0025-5718(1984)0744934-6
Article copyright: © Copyright 1984 American Mathematical Society